# SDR SWAA2024103143686

- Difficulty date: September 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID CABIN BS691 RBL1 WL205. MARKED<[01] REMOVED AND REPLACED NEW ATTACH ANGLE (BRACKET) PN#273A9112-48 PER SRM 51-40-02 AND PER DWG#273A9111 REV: -;[02] VERIFIED TASK COMPLETE
